# SDR AALA202312293474

- Difficulty date: December 28, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 96,270 hours, 11,850 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L LAVATORY DOOR LATCH INOPERATIVE. REMOVED AND REPLACED 2L LAVATORY DOOR LATCH. PER CMM 25-45-80. OPERATIONAL CHECK GOOD.
